# SDR SWIA2024041500325

- Difficulty date: March 25, 2024
- Submitted: April 15, 2024
- Operation: Air carrier
- Aircraft: N278SY
- Make and model: Emb ERJ 170-200 LL
- Aircraft serial: 17000742
- Aircraft time: 12,495 hours, 9,997 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: UNKNOWN
- Condition: Corroded
- Location: Frms 84-85
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION, AFT WET AREA, ON END OF RH INBOARD SEAT TRACK BETWEEN FRAME 84 AND 85.   (C-CHECK RO 4/15/2024)   PERFORMED RIGHT HAND SEAT TRACK SPLICE FRAME 84-85 REF: ETD 2022-170-022163 REV A. WEIGHT ADDED TO REPAIR IS 294.5G. THIS DOES NOT EFFECT WEIGHT AND BALANCE TO ACFT. SEE CONTINUATION CARD FOR WORK PERFORMED
